# SDR UIEA2018040400579

- Difficulty date: April 4, 2018
- Submitted: April 5, 2018
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 96,276 hours, 19,652 cycles
- Engine: Ge CF680C2B2
- System (JASC): 7320 · Fuel Controlling System
- Part: O-Ring
- Part number: J221P904
- Part serial: NSN
- Condition: Failed
- Location: Pressure Switch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FUEL PRESSURE SWITCH HAS BLOWN O-RING.  REMOVED AND REPLACED THE O-RING IAW AMM 73-34-01.
